MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK SUTURE ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK SUTURE ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK SUTURE ANCHOR
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a bankart repair surgery the ar-3600 did not fit through aimer ar-3610ctc, as the red stabiliser peg got stuck.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update (b)(6) 27-oct-2025: it was confirmed that when the surgeon used the device ar-3600 in the ar-3610ctc spear, the stabilization peg of the ar-3600 got stuck and broke inside the spear when the device was removed with force from the spear.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is not confirmed.-visual inspection of the fibertak¿ suture anchor 1.6 mm with #2 fiberwire® cl (white/blue) noted that the red stabilization peg of the device does not have any issues.-functional testing was performed with reusable drill guides with references ar-3610#, and the device worked as required.No problem found.

Brand Name
FIBERTAK SUTURE ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23426949
Report Number1220246-2025-04902
Device Sequence Number8281231
Product Code MBI
UDI-Device Identifier00888867101890
UDI-Public(01)00888867101890(11)250625(17)300531(10)15456436
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK SUTURE ANCHOR
Device Catalogue NumberAR-3600
Device Lot Number15456436
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown